Alert archive / Utah / Wind Advisories in 2025

Wind Advisory 14, NWS Salt Lake City, UT

May 11, 202512 counties in Utah

NWS Salt Lake City, UT issued this wind advisory at May 11, 2025, 1:40 AM MDT for 12 counties in Utah. It took effect at May 12, 2025, 9:00 AM MDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 11, 2025, 1:40 AM MDT (07:40 UTC)
In effect from
May 12, 2025, 9:00 AM MDT
Expired
May 13, 2025, 12:00 AM MDT
In force
15 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Box Elder County, UT, Cache County, UT, Davis County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT, Washington County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 150 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 7.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2025-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2025-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4256 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

911 
WWUS75 KSLC 110740
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
140 AM MDT Sun May 11 2025

UTZ115-122-112300-
/O.NEW.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Beaver, Milford, Little
Sahara, Cedar City, and Delta
140 AM MDT Sun May 11 2025

...WIND ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MDT MONDAY 
NIGHT...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 9 AM Monday to midnight MDT Monday Night.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

STW
6 follow-up statements
733 
WWUS75 KSLC 112303
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
503 PM MDT Sun May 11 2025

UTZ115-122-121415-
/O.CON.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Beaver, Little Sahara,
Milford, Cedar City, and Delta
503 PM MDT Sun May 11 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MDT 
MONDAY NIGHT...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 9 AM Monday to midnight MDT Monday Night.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

LC
942 
WWUS75 KSLC 120811
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
211 AM MDT Mon May 12 2025

UTZ102-122330-
/O.EXA.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/
Tooele and Rush Valleys-
Including the following locations - Tooele, Grantsville, and
Vernon
211 AM MDT Mon May 12 2025

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT 
TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Tooele and Rush Valleys.

* WHEN...From 9 AM this morning to midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ115-122-122330-
/O.CON.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Delta, Beaver, Milford,
Little Sahara, and Cedar City
211 AM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 9 AM this morning to midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

BW
789 
WWUS75 KSLC 121552
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
952 AM MDT Mon May 12 2025

UTZ101-103>107-116-130600-
/O.EXA.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Great Salt Lake Desert and Mountains-Eastern Box Elder County-
Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache
Valley/Utah Portion-Eastern Juab/Millard Counties-
Including the following locations - Bountiful, Payson, Brigham
City, Wendover, West Jordan, Logan, Provo, Ogden, Nephi, Dugway,
Snowville, Sandy, Salt Lake City, Scipio, Lehi, Fillmore,
Smithfield, and Park Valley
952 AM MDT Mon May 12 2025

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, 
  Cache Valley/Utah Portion, and Eastern Juab/Millard Counties.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds and rough waves on area 
  lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ102-115-122-130600-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Tooele and Rush Valleys-Western Millard and Juab Counties-
Southwest Utah-
Including the following locations - Cedar City, Little Sahara,
Grantsville, Beaver, Milford, Tooele, Vernon, and Delta
952 AM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...South winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Western Millard and Juab Counties, Tooele and Rush 
  Valleys, and Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

Secure outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

MT
997 
WWUS75 KSLC 121736
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1136 AM MDT Mon May 12 2025

UTZ122-130600-
/O.UPG.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
/O.NEW.KSLC.HW.W.0006.250512T1736Z-250513T0600Z/
Southwest Utah-
Including the following locations - Cedar City, Beaver, and
Milford
1136 AM MDT Mon May 12 2025

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ101-103>107-116-130600-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Great Salt Lake Desert and Mountains-Eastern Box Elder County-
Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache
Valley/Utah Portion-Eastern Juab/Millard Counties-
Including the following locations - Bountiful, Payson, Brigham
City, Wendover, West Jordan, Logan, Provo, Ogden, Nephi, Dugway,
Snowville, Sandy, Salt Lake City, Scipio, Lehi, Fillmore,
Smithfield, and Park Valley
1136 AM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, 
  Cache Valley/Utah Portion, and Eastern Juab/Millard Counties.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds and rough waves on area 
  lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ102-115-130600-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Tooele and Rush Valleys-Western Millard and Juab Counties-
Including the following locations - Little Sahara, Grantsville,
Tooele, Vernon, and Delta
1136 AM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...South winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Western Millard and Juab Counties and Tooele and Rush 
  Valleys.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

Secure outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

MT
464 
WWUS75 KSLC 122000
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
200 PM MDT Mon May 12 2025

UTZ122-130600-
/O.CON.KSLC.HW.W.0006.000000T0000Z-250513T0600Z/
Southwest Utah-
Including the following locations - Cedar City, Milford, and
Beaver
200 PM MDT Mon May 12 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ120-121-126>131-131200-
/O.NEW.KSLC.WI.Y.0015.250513T1500Z-250514T0300Z/
Castle Country-San Rafael Swell-Upper Sevier River Valleys-Bryce
Canyon Country-South Central Utah-Capitol Reef National Park and
Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake
Powell-
Including the following locations - Goblin Valley, Koosharem,
Loa, Bullfrog, Circleville, Green River, Bryce Canyon City,
Hanksville, Panguitch, Torrey, Kanab, Escalante, Castle Dale, Big
Water, Price, and Emery
200 PM MDT Mon May 12 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Bryce Canyon Country, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, 
  and Western Canyonlands.

* WHEN...From 9 AM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds and rough waves on area 
  lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

Recreational boaters on area lakes should take shelter until winds 
subside.

&&

$$

UTZ101-103>107-116-130600-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Great Salt Lake Desert and Mountains-Eastern Box Elder County-
Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache
Valley/Utah Portion-Eastern Juab/Millard Counties-
Including the following locations - Wendover, Dugway, Salt Lake
City, Snowville, Lehi, Smithfield, Ogden, Bountiful, Sandy,
Logan, Nephi, Park Valley, West Jordan, Scipio, Fillmore, Payson,
Provo, and Brigham City
200 PM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, 
  Cache Valley/Utah Portion, and Eastern Juab/Millard Counties.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds and rough waves on area 
  lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ102-115-130600-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Tooele and Rush Valleys-Western Millard and Juab Counties-
Including the following locations - Grantsville, Delta, Tooele,
Little Sahara, and Vernon
200 PM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Western Millard and Juab Counties and Tooele and Rush 
  Valleys.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

Secure outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

MT
963 
WWUS75 KSLC 130559
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1159 PM MDT Mon May 12 2025

UTZ122-130700-
/O.EXP.KSLC.HW.W.0006.000000T0000Z-250513T0600Z/
Southwest Utah-
Including the following locations - Cedar City, Beaver, and
Milford
1159 PM MDT Mon May 12 2025

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

The threat of widespread warning level wind gusts has ended. A few 
isolated/localized southerly gusts to around 45 mph will remain a 
possibility until the cold front passes overnight, with a briefer 
period of gusty northwest winds following the frontal passage.

$$

UTZ101>107-115-116-130700-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Western Millard and Juab
Counties-Eastern Juab/Millard Counties-
Including the following locations - Grantsville, Fillmore, Park
Valley, Tooele, West Jordan, Dugway, Scipio, Wendover, Sandy,
Bountiful, Vernon, Salt Lake City, Logan, Payson, Smithfield,
Snowville, Nephi, Ogden, Delta, Lehi, Brigham City, Provo, and
Little Sahara
1159 PM MDT Mon May 12 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

The threat of widespread advisory level wind gusts has ended. A few 
isolated/localized southerly gusts to around 45 mph will remain a 
possibility until the cold front passes overnight, with a briefer 
period of gusty northwest winds following the frontal passage.

$$

UTZ120-121-126>131-132300-
/O.CON.KSLC.WI.Y.0015.250513T1500Z-250514T0300Z/
Castle Country-San Rafael Swell-Upper Sevier River Valleys-Bryce
Canyon Country-South Central Utah-Capitol Reef National Park and
Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake
Powell-
Including the following locations - Green River, Bullfrog, Price,
Goblin Valley, Panguitch, Kanab, Big Water, Circleville, Bryce
Canyon City, Castle Dale, Torrey, Hanksville, Emery, Escalante,
Loa, and Koosharem
1159 PM MDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Bryce Canyon Country, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, 
  and Western Canyonlands.

* WHEN...From 9 AM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds and rough waves on area 
  lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

Secure outdoor objects.

Recreational boaters on area lakes should take shelter until winds 
subside.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

STW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at May 10, 2:04 PM MDT, 11 hours 36 minutes earlier.

Area forecast discussion, May 10, 2:04 PM MDT, 11 hours 36 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
204 PM MDT Sat May 10 2025

.SYNOPSIS...Summer-like temperatures and increasingly gusty winds
will continue through the weekend and into early next week. A
strong cold front will gradually shift through the state Monday
evening through Wednesday morning, bringing a much cooler airmass
to the region. The cooler, active pattern will continue through
the remainder of the week.

&&

.DISCUSSION...High pressure remains across the region this
afternoon. It is the warmest day of the year across many
locations, with the Salt Lake City Airport sitting at 87F at press
time. Afternoon upper air and satellite analysis indicates a
trough is approaching the Pacific Northwest, with deep southwest
flow shifting across the western Great Basin. Broad upper level
diffluence and increased deep layer shear will support strong
convection north of the Utah border, with an isolated threat of
strong convection across mainly northwestern Box Elder County
through this evening.

If this pattern developed closer to June and fuels were critical,
this is a classic severe fire weather pattern. As the trough
continues to shift eastward, dry, deep southwest flow will
develop across the region. Latest guidance has shifted the gusts a
bit lower...to around 40 mph or so across western Utah. Given the
threat of gusts greater than 45 mph for 3+ hours is less than 30%,
will not be issuing a wind advisory for western Utah with this
package.

The associated strong cold front will approach northwestern Utah
Monday afternoon. By this time, 700mb flow will increase to around
50 kts. This combined with deep mixing, will support widespread
wind gusts of 50-55 mph across the western valleys (greater than
60% chance), with very dry conditions continuing. The eastern
valleys will likely see gusty winds, but remaining below wind
advisory criteria. Given Monday is still several days away, will
not be issuing any wind advisories with this package for Monday,
however if model trends continue, eventually a wind advisory will
be needed.

The cold front will slowly shift across the state, sitting across
central Utah by Tuesday morning. Another round of gusty southerly
winds 50+ mph are expected across areas south of the front (mainly
southern and eastern Utah south of I-70 and east of US-6, greater
than 60% chance). The cold front will finally push through the
southern portions of the state Tuesday night into Wednesday
morning.

As the main trough approaches the region Tuesday into Wednesday,
more convective threat is expected with the front and in the
steep lapse rates and cold mid-level temperatures in the wake of
the front. Expect somewhere between 0.10-0.50" (25th to 75th
percentile) of precipitation across northern and central Utah,
with a few inches of snow above 7500 feet.

Temperatures will shift from being around 10-15 degrees above
normal Sunday and Monday to around 10 degrees below normal across
northern Utah Tuesday, southern Utah Wednesday. The cooler, more
active pattern is likely to continue through the end of the week.

&&

.AVIATION...KSLC...Gusty winds out of the south, occasionally
southwest, will continue to increase into the evening hours
tonight and all throughout tomorrow. Gusts tonight will generally
range from 20-25kts before increasing up to 35kts following 15z
tomorrow. Gusts will dwindle somewhat into Sunday evening, though
they will likely remain 25kts or greater through Monday morning
out of the south- southwest. There is somewhat low confidence in
scattered showers and thunderstorms at the terminal tomorrow
afternoon, though sufficient enough for a PROB30 to be included in
future updates from around 18- 22z.

REST OF UTAH AND SOUTHWEST WYOMING...Gusty winds out of the
south- southwest are expected to develop this evening across all
terminals and are expected to last through Monday. This evening,
gusts up to 25kts will develop across our northern terminals with
our southern terminals remaining somewhat calm. For our southern
sites, gusts will materialize around 15z tomorrow. The strongest
gusts are expected to materialize around 18z tomorrow with gusts
ranging from 25-35kts across all terminals. Lastly, a chance for
isolated showers and thunderstorms exists for all northern
terminals following 18z tomorrow.

&&

.FIRE WEATHER...High pressure will gradually shift out of the
region today...with deep, dry southwest flow developing Sunday.
Most valley locations will see RHs fall to 10-15% Sunday afternoon
and evening, with wind gusts up to 40 mph across western Utah. A
strong cold front associated with a Pacific trough will move into
northwest Utah by Monday evening. This will help to increase winds
further, especially across western Utah. Wind gusts in excess of
40 mph combined with minimum humidities below 15% are likely
Monday afternoon and evening. The cold front will slowly shift
into central Utah by Tuesday morning, with dry and windy
conditions continuing across southern and eastern Utah into
Tuesday evening. Tuesday will be much cooler behind the
front...with the remainder of the region seeing significant
cooling by Wednesday. A cooler, unsettled pattern will continue
through the remainder of the week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Kruse/Worster

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:14 PM MDTSpecial Weather StatementSLC46 min
May 11, 12:04 PM MDTSevere Thunderstorm WarningSLCTooele26 min
May 11, 12:26 PM MDTSpecial Weather StatementSLCDuchesne49 min
May 11, 12:29 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele46 min
May 11, 12:37 PM MDTSpecial Weather StatementSLCTooele38 min
May 11, 12:45 PM MDTSpecial Weather StatementSLCJuab45 min
May 11, 12:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele, Weber34 min
May 11, 12:59 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele31 min
May 11, 1:09 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache36 min
May 11, 1:25 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Weber35 min
May 11, 1:38 PM MDTSpecial Weather StatementSLCDuchesne, Wasatch52 min
May 11, 1:44 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Tooele31 min
May 11, 1:47 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Cache28 min
May 11, 1:54 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder16 min
May 11, 2:00 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Cache, Davis, Morgan, Rich, Salt Lake and 4 more45 min
May 11, 2:10 PM MDTSpecial Weather StatementSLCDavis, Tooele50 min
May 11, 2:20 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Tooele55 min
May 11, 2:29 PM MDTSpecial Weather StatementSLCDuchesne, Summit, Wasatch61 min
May 11, 2:38 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele, Utah37 min
May 11, 2:44 PM MDTSpecial Weather StatementSLCCarbon, Sanpete46 min
May 11, 2:45 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCCache, Morgan, Rich, Summit, Weber30 min
May 11, 3:14 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Davis, Morgan, Salt Lake, Tooele, Weber46 min
May 11, 3:19 PM MDTSpecial Weather StatementSLCRich56 min
May 11, 3:27 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCTooele33 min
May 11, 3:30 PM MDTSpecial Weather StatementSLCDuchesne, Summit, Wasatch60 min
May 11, 3:42 PM MDTSpecial Weather StatementSLCMorgan, Weber33 min
May 11, 3:54 PM MDTSpecial Weather StatementSLCBox Elder36 min
May 11, 3:58 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Weber32 min
May 11, 4:30 PM MDTSpecial Weather StatementSLCDavis, Weber60 min
May 11, 4:32 PM MDTSpecial Weather StatementSLCDuchesne58 min
May 11, 5:23 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber52 min
May 11, 5:37 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Weber38 min

Nearby

Wind Advisories in Utah, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.